News

Admission Application

October 2019 Admission (Second Admission)/April 2020 Admission
(General Selection/Transfer Admission into 3rd year)

Application Period
May 13 to May 24, 2019 at 5:00 p.m. (JST)

Application Guideline
Application Guideline (PDF)

Prescribed Form
General Selection (Word)
Transfer Admission into 3rd year (Word)

Online Application
Online Application system
*Only available during the application period

Please be familiar with the information from the links below before applying.
FAQ / Financial Support

Campus Special Admission (Joining the Program in October 2019)

Admission Requirements
– General Selection –
(1) A person who is enrolled in the first year of Master’s Program in Hiroshima University in April 2019
(2) A person who decided to enroll in the first year of Master’s Program in Hiroshima University in October 2019
– Transfer Admission into 3rd year –
(1) A person who is enrolled in the first year of Doctoral Program in Hiroshima University in April 2019
(2) A person who decided to enroll in the first year of Doctoral Program in Hiroshima University in October 2019

Application Period
May 13 to May 24, 2019 at 5:00 p.m. (JST)

Application Guideline
Application Guideline (PDF)

Prescribed Form
Application Form (Word) (Common to General Selection and Transfer Admission into 3rd year)
General Selection (Word)
Transfer Admission into 3rd year (Word)

Please be familiar with the information from the links below before applying.
FAQ / Financial Support

Contact

Taoyaka Program Office, Hiroshima University

E-mail: apply[a]taoyaka.hiroshima-u.ac.jp *Please replace [a] with @.

Taoyaka Program Opening Ceremony

We would like to extend a warm welcome to 5 students admitted to TAOYAKA program, April 5, 2019. Congratulations.

As of April 5, we have 51 students in our program from 17 countries.
We wish everyone all the best and the successful semester!

Taoyaka Program Opening Ceremony Spring 2019

(April 22) 10th International Workshop (Team 12, 13)

  • Title:Which Possibilities for Rural Revitalization?
  • Date & Time: 12:50-16:30 Monday April 22, 2019
  • Venue: IDEC LargeConference room, Hiroshima University

Program Schedule:

12:50 – 13:00 (10 minutes): Greetings and workshop introduction (Team 12 + Team 13)
13:00 – 13:30 (30 minutes): Team 13 Presentation (Simona, Thomas and Sneha’s parts)
13:30 – 13:45 (15 minutes): Guest Speaker 1
13:45 – 14:10 (25 minutes): Guest Speaker 2 (Shinozaki san) + Dutta Sunandan (Team 13) Aigamo Robot introduction + demonstration
14:10 – 14:30 (20 minutes): Q&A for Team 13 and the speakers

14:30 – 14:40 (10 minutes): Break

14:40-15:10 (30 minutes):Team 12 Presentation
15:10-15:40 (30 minutes): Guests’ feedback and comments (10 minutes for each x3 person = 30 minutes)
15:40-16:00 (20 minutes): Q&A
16:00-16:30 (30 minutes): Group discussion with Team 12 and Team 13 together

Flyer











 

 

 

 

Completion Ceremony was held on March 23rd

Taoyaka Program completion ceremony was carried out on March 23rd and 6 students were celebrated by faculty members, staff, their junior students, their family on their accomplishment and their completion of the program.

Professor Miyatani, program director, encouraged the graduating students to take an active role in the society as a global leader from now on and extended respect to them for the efforts and hard work they put in the program.

We wish them all the best in their future endeavors.

 

(April 23 and May 8) Admission Information Sessions

Information Sessions

Please contact us for registration with your name, affiliation and contact information by April 22.

1) Date: Tuesday, April 23rd, 2019
Time: 4:20pm –5:20pm (JST)
Venue: 1F Large Conference Room, Graduate School for International Development and Cooperation, Hiroshima University (1-5-1 Kagamiyama, Higashi-Hiroshima City Hiroshima 739-8529 Japan)
Language: English

2) Date: Wednesday, May 8th, 2019
Time: 4:20pm – 5:20pm (JST)
Venue: 1F Large Conference Room, Graduate School for International Development and Cooperation, Hiroshima University (1-5-1 Kagamiyama, Higashi-Hiroshima City Hiroshima 739-8529 Japan)
Language: Japanese

Contents:
Program Overview, Entrance Examination, Q&A

Application Guideline:
Application Guideline is available from here

 

PDF(581KB)

Contact

Taoyaka Program Office, Hiroshima University

E-mail: apply[a]taoyaka.hiroshima-u.ac.jp *Please replace [a] with @.

(March 20) The 9th TAOYAKA International Workshop will be held

Title: Technology in Rural Development
 HelloGoGo: How a mobile application could potentially revitalize a rural Japanese community through tourism: Case Study: Iinan Cho, Shimane Prefecture

  • Date & Time: 13:00-14:30 Wed, March 20, 2019
  • Venue: IDEC 204, Hiroshima University

Program Schedule:
13:00    OTP   Team 14 presentation: Technology in Rural Development:
HelloGoGo: How a Mobile Application Could Potentially Revitalize a Rural Japanese Community Through Tourism:Case Study: Iinan Cho, Shimane Prefecture. Presenters: Kohei Shimasaki, Diana Khan, Gajender Thakur

13:30    Development of a Rural Revitalization Game Through Participatory Design and Localization of Popular Global Game Mechanics.” The University of Texas at Dallas NSR Lab Presenters: Shad Miller and Sam Owens

13:40    Iinan Cho Tourist office: “Town with the biggest Shimenawa” : Presenter: Osamu Akutagawa

13:50    Hiroshima NPO Center: “Working Together To Revitalize Rural Communities One Community at a Time”  Presenter Ms.Miki Matsuda

14:00     Discussion, Q & A session, Feedback from Mentor, Professors, and students

14:30   Closing remarks by Prof Akimasa Fujiwara

 

Application guidelines are available

Application guideline for the following admissions are now available.
– October 2019 Admission (Second Admission) / April 2020 Admission, General Selection/Transfer Admission into 3rd year
– Campus Special Admissions (Joining the Program in October 2019), General Selection/Transfer Admission into 3rd year

October 2019 Admission (Second Admission)/April 2020 Admission
(General Selection/Transfer Admission into 3rd year)

Application Period
May 13 to May 24, 2019 at 5:00 p.m. (JST)

Application Guideline
Application Guideline (PDF)

Prescribed Form
General Selection (Word)
Transfer Admission into 3rd year (Word)

Online Application
Online Application system
*Only available during the application period

Please be familiar with the information from the links below before applying.
FAQ / Financial Support

Campus Special Admission (Joining the Program in October 2019)

Admission Requirements
– General Selection –
(1) A person who is enrolled in the first year of Master’s Program in Hiroshima University in April 2019
(2) A person who decided to enroll in the first year of Master’s Program in Hiroshima University in October 2019
– Transfer Admission into 3rd year –
(1) A person who is enrolled in the first year of Doctoral Program in Hiroshima University in April 2019
(2) A person who decided to enroll in the first year of Doctoral Program in Hiroshima University in October 2019

Application Period
May 13 to May 24, 2019 at 5:00 p.m. (JST)

Application Guideline
Application Guideline (PDF)

Prescribed Form
Application Form (Word) (Common to General Selection and Transfer Admission into 3rd year)
General Selection (Word)
Transfer Admission into 3rd year (Word)

Please be familiar with the information from the links below before applying.
FAQ / Financial Support

Admission Information Sessions

The date and time of the admission information sessions will be updated soon.

Contact

Taoyaka Program Office, Hiroshima University

E-mail: apply[a]taoyaka.hiroshima-u.ac.jp *Please replace [a] with @.

(Jan. 31)The 138th Taoyaka Program Seminar

The 138th TAOYAKA Program Seminar will be held as follows. This event is open to all.

■ Date: 16:00-17:30, January 31st, 2019
■ Venue: 204 lecture room, Graduate School for International Development and Cooperation (IDEC), Hiroshima University
■ Title: Overview of the Gains and Challenges in Promoting Gender Equality in the Philippines
Lecturer: Dr. Carolyn I. Sobritchea, Professorial Lecturer and Former Dean, Asian Center, University of the Philippines, Diliman
■ Language: English

PDF(110KB)














The 135th TAOYAKA Program Semianar

The 135th TAOYAKA Program Semianar will be held as follows.

■ Time & Date: 10:30-12:00, Monday, January 21, 2019
■ Venue: A1-141, Graduate School of Engineering
■ Theme: Microfluidic devices for Biochemical Applications
■ Lecturer : Dr. Sanket Goel, BITS Pilani, Hyderabad
■ Language: English
■ Object Persons:Students and Teachers
■ Contact:Technical Creation Course Office, TAOYAKA Program, Hiroshima                        University
  E-mail:taoyaka-tech-sect★ml.hiroshima-u.ac.jp( Please replace{at}with @.)
     Tel: 082-424-4597

 

 

 

 

 

 

 

 

PDF

Hiroshima University Museum: Re-thinking the Island Soul – Mitarai’s Photography & Painting Exhibition

Hiroshima University Museum: Re-thinking the Island Soul – Mitarai’s Photography & Painting Exhibition
A Collaboration Between Researchers & Community Artists

TAOYAKA students planned and organised this exhibition to introduce beautiful Mitarai town as a part of the Onsite Team Project.
Everyone is all welcome!

Schedule: 14th Dec. 2018 ~ 2nd Mar. 2019
Time: 10:00 – 17:00 (Entrance by 16:30)
Venue: Hiroshima University Museum Main building
Admission: Free

1234567891011121314151617181920212223Next >